Posted by Rachel (22.214.171.124) on May 26, 2001 at 01:17:17:
In Reply to: Prednisone posted by Gordon on May 26, 2001 at 00:29:33:
I cannot go by what happens with CH because I was put on it for the U. Colitis. I had to question, and I still do, the quick tapering off. The book I have is a reference book and I will just type out what it says - for what it is worth.
Under General Information it states, "The major differences between Prednisone and other adrenal corticosteriods are potency of medication and variation in some secondary side effects". Then under Cautions and Warnings it state, "Because of the effect of Prednisone on your adrenal gland, it is essential that the dose be tapered from a large dose down to a small dose over a period of time. Do not stop taking this medication suddenly or without the advice of your doctor. If you do, you may cause a failure of the adrenal gland with extremely serious consequences."
This was my concern. 'nuff said.
Post a Followup